How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46943
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

My boy friend 42 year old, has very healthy life stile,

Resolved Question:

hi my boy friend 42 year old, has very healthy life stile, we are very much in love, and very strong physical attraction, but on and off he has problem finish, the sex can go on for hours, and he does not finish. i can see he gets frustrated, how can i help me, is this a condition? what we can do about it. we love each other very much, i m so afraid to loose him. please i m looking for an answer thank you
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
if he is taking certain medications, like some antidepression medicaitons like SSRI agents like prozac or zoloft (sertraline) or Paxil (paroxetine) can can cause delayed or difficult sexual climax function.
this condition is called anorgasmia
a drug called cabergoline may benefit men with anorgasmia, the inability to reach orgasm in response to typical sexual stimulation.
you can read more here
http://www.health.harvard.edu/blog/a-new-option-for-orgasm-problems-in-men-201205294804
if he is taking an antidepression medication, like one I mentioned above, there are treatments for that as well.
it can be a complicated issue, but he should be able to talk to his GP doctor about it as well
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Expert:  Dr. David replied 1 year ago.
seeing a sex therapist and getting couples counseling is also an option
medical treatment with cabergoline can help
if he is taking an antidepressant like one I mentioned above, another medication cyproheptadine is an antihistamine with antiserotonergic properties that has been reported for over a decade to reverse antidepressant-induced sexual dysfunction
so there are several options
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Expert:  Dr. David replied 1 year ago.
do you have any other questions?
Dr. David and other Medical Specialists are ready to help you